MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 80/17 SC1 MINI

UNOMEDICAL UM-D COMFORT; UNO COMFORT 80/17 SC1 MINI
Model Number MMT-384A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 09-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.This investigation has been updated because the malfunction code changed from tubing connector detached from infusion set (cannula part/base piece) to leak between tubing and site connector - detachment / significant wetness, which requires additional activities not included in the original investigation dated 03/oct/2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 09/mar/2026 against "lot number" "5407813" and similar malfunction codes: leak between tubing and site connector - detachment / significant wetness, leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur.The review confirmed that lot 5407813 and the identified failure mode are not associated with any non-conformance report(ncr) or corrective and preventive action (capa) of the same or similar nature.Similar complaints search: a query was run in the eqms on 09/mar/2026 against "lot number" criteria equal "5407813" and similar malfunction codes: leak between tubing and site connector - detachment / significant wetness, leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur.The number of complaints is 2.The complaint number is complaint (b)(4).Device history record (dhr) review: the lot 5407813 was manufactured according to work instruction (wi) version 13.0 and manufactured in the m10, on 17/nov/2022 with a total of (b)(4) units.The sub-assembly: gluing of tubing lot 5407875 was manufactured according to the wi-version 8 and manufactured in the machine lc02, on 09/nov/2022, with a total of (b)(4) units.Lot 5402237 was manufactured according to the wi-version 8 and manufactured in the machine lc02, on 11/oct/2022, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set detachment event on (b)(6) 2023.The tube came apart from the cannula.The infusion set was in use for one day.No further information available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24712072
Report Number3003442380-2026-99511
Device Sequence Number12194181
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2025
Device Model NumberMMT-384A
Device Lot Number5407813
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown